# SDR COMA0260050

- Difficulty date: January 14, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 5,382 hours, 4,780 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 857
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,359 hours, 4,767 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5347 GEAR DISAGREE MESSAGE.REPLACED THE NLG PRIORITY VALVE.
